BibTeX record journals/na/Mazure18

download as .bib file

@article{DBLP:journals/na/Mazure18,
  author    = {Marie{-}Laurence Mazure},
  title     = {Piecewise Chebyshevian splines: interpolation versus design},
  journal   = {Numerical Algorithms},
  volume    = {77},
  number    = {4},
  pages     = {1213--1247},
  year      = {2018},
  url       = {https://doi.org/10.1007/s11075-017-0360-7},
  doi       = {10.1007/s11075-017-0360-7},
  timestamp = {Thu, 29 Mar 2018 16:51:53 +0200},
  biburl    = {https://dblp.org/rec/journals/na/Mazure18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics